MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI; ICD

BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI; ICD
Model Number 429561
Medical Device Problem Codes Loose or Intermittent Connection (1371); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
It was reported that approx.15 days after the implantation there may be an inappropriate shock due to a crt-d failure.Furthermore, patient was diagnosed with hyperkalemia.The patient was hospitalized and pulse generator reprogramming was done.For diagnostic reasons chest x-ray and blood tests were done.Patient was treated with antibiotics and treatment with aldactone was stopped.Patient got a surgical intervention (securing screw connection of rv lead to crtd).
 
Additional Manufacturer Narrative
The icd and the lead were not returned for analysis.The analysis is therefore only based on the returned data as well as on the inspection of the quality documents associated with the manufacture of these particular devices.The manufacturing process for the icd and the lead were re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the clinical observation.Particularly the final acceptance test of the icd proved the device functions to be as specified.The returned follow-up reports have been analyzed.No shock delivery was recorded in the available data.The last charging cycle was started on (b)(6) 2020, during episode no.154 after a vf was detected.The episode was terminated spontaneously, and no shock was delivered.However, no iegm is available in the follow-up data for this episode.The rv-pacing impedance data was analyzed and showed an increasing trend after (b)(6) 2020.The root cause for this trend was not determinable based on the available data.Based on the information available for analysis no conclusion can be drawn regarding the root cause of the clinical observation.However, should additional relevant information become available this investigation will be updated.

Brand Name
RIVACOR 5 HF-T QP DF4 IS4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key10693184
Report Number1028232-2020-04482
Device Sequence Number10905550
Product Code NIK
UDI-Device Identifier04035479156879
UDI-Public04035479156879
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number429561
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown